| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6 implantable collamer lens of -6.00 diopter was implanted into the patients left eye (os) on (b)(6) 2023.The patient experienced transient loss of bcva.On (b)(6) 2024 the lens was exchanged for a longer lens of different power and the problem resolved.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).